Delay-dependent model reduction for continuous-time switched state-delayed systems

Full text for this resource is not available from the Research Repository.

Wang, Dong, Wang, Wei and Shi, Peng (2011) Delay-dependent model reduction for continuous-time switched state-delayed systems. International Journal of Adaptive Control and signal processing, 25 (9). pp. 843-854. ISSN 0890-6327


This paper studies the problem of exponential H∞ model reduction for continuous-time switched delay system under average dwell time (ADT) switching signals. Time delay under consideration is interval time varying. Our attention is focused on the construction of the desired reduced order models, which guarantee that the resulting error systems under ADT switching signals are exponentially stable with an H∞ norm bound. By introducing a block matrix and making use of the ADT approach, delay-dependent sufficient conditions for the existence of reduced order models are derived and formulated in terms of strict linear matrix inequalities (LMIs). Owing to the absence of non-convex constraints, it is tractable to construct an admissible reduced order model. The effectiveness of the proposed methods is illustrated via two numerical examples.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1002/acs.1246
Official URL
Subjects Historical > FOR Classification > 0801 Artificial Intelligence and Image Processing
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > FOR Classification > 1503 Business and Management
Historical > SEO Classification > 970118 Expanding Knowledge in Law and Legal Studies
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID24836, switched linear systems, time-varying delay, ADT, model reduction
Citations in Scopus 12 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login